Hi, horselady! Sidekick's response hits the nail on the head! Unusual sleepiness and/or drowsiness is one of the most common side effects of the initial dosing of Celexa and usually resolves over several weeks. Try taking it at night, but if the drowsiness isn't resolving let your doctor know because she/he may elect to temporarily lower your dose again until your metabolism better adjusts to the drug.
Is it normal? Though it may be an unwanted effect it's not unexpected ~ you're not experiencing something weird!
Best regards, Wildcat
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2009 • 1 answer
Posted 2 Nov 2012 • 3 answers
Posted 8 Jan 2015 • 5 answers
Posted 2 Sep 2017 • 0 answers
Posted 29 Nov 2017 • 0 answers